Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I came of the depo about three month ago after being on it for about a year and two days after i came of it i had unprotected sex but i got the morning afterpill just to be safe even though i had heard it could take upto a year to become pregnant. I have had a period since it lasted on and of for about a month it stopped about two-three weeks ago. This past week i have had really sore tender to touch nipples and my boobs have appeared more veiny than normal they do seem bigger and a few stretch marks have appeared on them also. Could i be pregnant? I am having no other symptoms that i could be just sore boobs or is this just a side affect from coming of the depo? Can anyone help?

Loading...

Its a side affect frm the depo shot. But, if you're still worried, than take a test. (:

Reply

Loading...


Thanks:) Yeah i have got the docters on monday so will see what they say...

Reply

Loading...